# SDR QXEA0200924

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 1,829 hours, 2,190 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- NR 1 BLEED HOT ILLUMINATED DURING APPROACH. COMPLIED WITH EMERGENCY CHECKLIST, WHILE LIGHT REMAINED ILLUMINATED EVEN AFTER ENGINES SHUTDOWN. DUCT TEMPERATURES APPEARED TO BE NORMAL. INTERROGATED CDS AND FOUND FAULT CODE 7002-L, 7006-L AND 1801-L. REMOVED AND REPLACED NACELLE DUCT LEAK OVERTEMP SWITCH. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
